Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Continuing Saga of Snarks

sarah-marie belcastro
The College Mathematics Journal
Vol. 43, No. 1 (January 2012), pp. 82-87
DOI: 10.4169/college.math.j.43.1.082
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.43.1.082
Page Count: 6
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($16.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
The Continuing Saga of Snarks
Preview not available

Abstract

Summary We review the history of snarks and give a selected survey of recent research. The article and snarks themselves are much more interesting than this summary makes them sound.

Page Thumbnails